# SDR AALA20150501011

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 96,517 hours, 15,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T5217Y27
- Condition: Cracked
- Location: Bs 434-654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN NR 8 SEAT TRACK INBD FLANGE CRACKED AT ATTACH FASTENER & FASTENER PULLING THRU AT STATION 588 & RBL 88. R & R SEAT TRACK SECTION FROM STATIONS 434 - 654 IAW PRINT 143T5217-5, IPC 53-01-03-07 & 51-00-05-1.
